# SDR FDEA201507112196

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377738220400
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO START OF LOADING, AMJ ON DOLLY STRUCK THE ACFT AT AREA APPROX 1 FOOT ABOVE & SLIGHTLY AHEAD OF LT STATIC PORT RED OUTLINE.  NO RESTRICTION IAW 53-10-12 DENT WAS FOUND 1 FOOT ABOVE THE LT STATIC PORT RED OUTLINED AREA & IS WITHIN LIMITS IAW SRM 53-10-12 DIAGRAM 103 SHEET 1 FLAG NOTE 2 IAW ER 13-07745, EXTERNAL DVI USING 10X MAG GLASS CARRIED OUT OF DENT LOCATION WITH NO CRACKS FOUND, NO SKIN GOUGES, DENT AREA COVERED WITH SPEED TAPE FOR  PROTECTION.  REPAIRED DAMAGED SKIN IAW SRM 53-10-12 FIGURE 207 SHEET 5.  REPAIRED DAMAGED SKIN IAW SRM 53-10-12 FIG 202 SH 5.
